# SDR DALA2024122311923

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 91,265 hours, 12,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 LOWER HALF FUSELAGE AT FR66 STRG55R FOUND DENT. CORRECTIVE ACTION: APPLIED DOUBLER REPAIR AS PER A330 SRM 53-41-11. (0724657)
